Hi
I've recently come off Paxitacol and Carboplatin but am continuing with Bevacizumab (which I was previously having with the chemo). My oncologist was very relaxed about it and said I shouldn't get any side effects. Is this just in comparison to the chemo or genuinely possible? I've been off the chemo over 6 weeks (was on it since March, 7 rounds) and I'm so tired all the time. My allergies seem worse than ever, like I'm constantly brewing a cold that never comes. I do think my 7th chemo was a bit of a blinder, bloods all over the place, rashes etc. How do other people get on with Bevacizumab? I'm on it indefinitely.
Thanks
Hi Annabel
I had paclitaxel and carboplatin chemotherapy for endometrial cancer in 2022.
I found that the chemo took a long time to recover from and I remember being really fatigued and run down. My bloods were also out of kilter for some time. It sounds like it is still early days for you at 6 weeks and if your experience is similar to mine with chemo you would be starting to feel more human within a couple of months.
I have not had experience of Bevacizumab but I have found the following that may help.
You are welcome to give the Support Line a call and talk to one of the nurses about the bevacizumab if it would help.
Bevacizumab | Macmillan Cancer Support
I hope that you soon start to feel more yourself after the chemo and that the Bevacizumab does not cause you too many side effects.
Jane
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2026 © Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 3rd Floor, Bronze Building, The Forge, 105 Sumner Street, London, SE1 9HZ. VAT no: 668265007